MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC
Model Number 10005
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported going to urgent care for assistance with removal of flex disposable disc.Customer stated the disc was inserted on february 15th.Customer tried to remove the disc multiple times over the next several days.Customer went to urgent care for assistance with removal on february 21st.The customer stated the urgent care doctor was unable to remove the disc and the customer was sent to the er for further evaluation.The disc was successfully removed by the er doctor at 2:30am on february 22nd.The disc had been inserted for approximately 151 hours total before it was successfully removed by the doctor.The customer stated the doctor used tools to assist with removal but did not specify which.The customer reported some discomfort post removal but was not prescribed any medication.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
DISPOSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd. #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, ontario L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
cole rocca
318 lincoln blvd. #204
venice, CA 90291
4242092711
MDR Report Key21715643
Report Number3012971814-2025-00005
Device Sequence Number10010440
Product Code HHE
UDI-Device Identifier00851906007248
UDI-Public00851906007248
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10005
Device Lot Number1010456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age42 YR
Patient SexMale